# SDR ASAA2015070112324

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 4,385 hours, 1,422 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED ENROUTE.  QRH COMPLIED WITH, SINGLE FMC OPERATION.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836.  RT FMC OPS RESTORED. ETOPS GROUND VERIFICATION TEST SUCCESSFUL. 1 EA C/B ON P6-1 "D16" OPENED, THEN RESET FOR FIM PROCEDURE.
